MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR

SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR
Model Number 00-1111-001-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 10/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a definitive report.This case is received by seikagaku corporation on december 28, 2020 from the fda as mw5098277 dated december 21, 2020.According to the result of investigation, there were no deviations or out-of-specifications found in the manufacturing process, the in-process testing, the release testing, and the environmental monitoring for lot# 0020g20g.Follow-up by our us partner revealed the patient's identifier, medical background and latest condition.
 
Event or Problem Description
On (b)(6) 2020 a (b)(6) year-old female patient received gel-one injection into her left knee.(b)(6) 2020 - she reports that she developed itchy skin approximately 3-4 days after the injection, and then developed hives and a red, bumpy rash all over her body except her face.On (b)(6) 2020 she has been on numerous rounds of steroids, antihistamines, creams, etc.And has not had any relief of symptoms.She has stopped other medications that she had been on and her other physicians have ruled out any medication reactions.On (b)(6) 2021 she is still having painful hives/rash all over her body.

Brand Name
GEL-ONE
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
SEIKAGAKU CORPORATION
marunouchi center building
6-1, marunouchi 1-chome
chiyoda-ku, tokyo 100-0 005
JA  100-0005
MDR Report Key11212228
Report Number9612392-2021-00001
Device Sequence Number19725665
Product Code MOZ
UDI-Device Identifier04987541300911
UDI-Public(01)04987541300911(17)220908(10)0020G20G
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2022
Device Model Number00-1111-001-00
Device Catalogue Number00-1111-001-00
Device Lot Number0020G20G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight69